# SDR DU4R0507137

- Difficulty date: July 1, 2005
- Submitted: July 1, 2005
- Operation: General aviation
- Aircraft: N954UA
- Make and model: Boeing 737-500
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT WITH OLD YELLOW DOTS 20 INCHES AFT OF DOOR 2L.
